MathSciNet Relay Station
MathSciNet bibliographic data
MR1860488 47B35 (47B10)
Xia, Jingbo Hankel operators in the Bergman space and Schatten $p$-classes: the case $1<p<2$. Proc. Amer. Math. Soc. 129 (2001), no. 12, 3559–3567.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement